# SDR ALG2002F00049

- Difficulty date: March 24, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23035128
- Part serial: CAT90445
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE WAS REMOVED FROM AIRCRAFT DUE TO CRACKED EXHAUST COLLECTOR.  REMOVED COMBUSTION SECTION AND FOUND HEAVY SULPHADATION AND CRACKS ON NR 1 WHEEL BLADES.  CHECK NR 1 WHEEL FOR PROPER COATING ON BLADES.
